I have been taking clonazepam for 5 yrs. started out at .05mg twice a day to now 1mg 3 times a day. I just started taking cymbalta, and its making me feel like crap. My head feels like a bowling ball and I am having trouble focusing on anything. what to do for my panic disorder?
Let's take one thing at a time here. You just started Cymbalta and are experiencing some side effects. The side effects will get less the longer you are on the Cymbalta. If they get too bothersome, don't hesitate to call your doctor to let him/her know what is happening.
Have you started decreasing the clonazepam? You will have to taper the clonazepam slowly not stop abruptly. You may find that you will still need some clonazepam along with the Cymbalta to help with your symptoms. I don't recommend you start tapering the clonazepam until after you are on the Cymbalta for at least several weeks. Otherwise it is very difficult to tell if the side effects are from the Cymbalta or from decreasing the clonazepam. Make sense?
Hopefully, as Cymbalta is prescribed for depression and anxiety disorder, the Cymbalta will be enough for you after you have been on it at least a month to get its full effects. Again, if the side effects become too intolerable, contact your doctor and let him know.
Good luck and keep in touch,
it sounds like this is either not had enough time or you may need to alert your physician and see if he can prescribe a different medication that will not have these symptoms, one thing is for sure medication work differently person to person and sometimes it takes trial and error before finding a medication that does work and makes you feel better, please let us know what you find out
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2010 • 2 answers
My son was prescribed clonazepam for anxiety, as soon as he started to take the pills he had trouble
Posted 28 Dec 2011 • 3 answers
Posted 22 Sep 2012 • 3 answers
Posted 3 May 2015 • 2 answers
Posted 15 Feb 2017 • 1 answer